# SDR DHL2003755001

- Difficulty date: January 23, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

LT MAIN GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR SELECTED DOWN (PRIMARY).  SECONDARY MAIN GEAR LIGHTS DID ILLUMINATE.  CREW PERFORMED THE ABNORMAL PROCEDURE AND MADE NORMAL LANDING.  ON FINAL APPROACH LIGHT ILLUMINATED.  CLEANED PROXIMITY SENSOR PER M/M 32-61-01, AND OPS CHECKED GOOD.
